Downtown/Seton Hill ​Overdose Alert - A recent spike in overdoses was detected in Downtown/Seton Hill on May 22.  Such spikes are often-related to tainted or particularly potent heroin (including heroin laced with fentanyl). Please share this information and encourage family, friends and neighbors to get trained to administer the overdose-reversing medication, Naloxone - you could help save a life. 

X

Invite Us to Your Community

Education is part and parcel to our work at Health Care for the Homeless.


Whether it is breaking down harmful stereotypes on the national level, or tackling common misconceptions right here at home, we use knowledge to help overcome some of our biggest barriers.  So, we prioritize getting out in the community to talk about the challenges facing our neighbors without homes – and what we can all do to help them overcome those challenges.

If you would like Health Care for the Homeless to take part in your event, please let us know by completing the following form at least 30 days prior to the big day.